Re: Alesse & Breakthrough Bleeding
agaddy - I have the same exact (non)problem with Alesse. I talked to my gyno about it and she just asked me how much of a nuisance it was. (I have NO side effects with this pill so she didn't want to change it if she didn't have to.) I have been on Alesse since on October and more often then not I get my period either on Friday or Saturday of the last week of active pills. You can check with your gyno to be sure but it's really not a problem. I don't find it a nuisance because now I know when to expect more or less. I also did some research on this - I don't know how careful you are with the pills but breakthrough bleeding is also caused by missing pills - I try to be careful and not miss so I have to take two in one day but sometimes you forget, that could be the other reason why you are getting it early. I would check with the gyno to be sure but I was told it's nothing to worry about.